MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS ER

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS ER
Model Number 431100-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The single port (sp) extended range monopolar curved scissors was returned and evaluated by the failure analysis (fa) team.The instrument was found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user-installed tip accessory.The broken piece was not returned and measures approximately 1.61mm x 2.56 mm in size.The electrical continuity was performed and passed.The inputs were manually articulated and passed.The housing was removed and found to be undamaged.The instrument was found to have a detached fragment.The detached fragment was from the broken instrument tube adapter but not returned.The detached fragment measures approximately 1.61 mm x 2.56 mm.The root cause is typically attributed to mishandling.
 
Event or Problem Description
It was reported that the single port (sp) extended range monopolar curved scissors had a broken tip.There was no report of patient involvement or reported injury.Intuitive surgical, inc.(isi) made a follow-up attempt to obtain additional information.However, no further details could be provided and obtained the following: the customer reported that they did not have any more information, other than what was originally offered.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS ER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25037250
Report Number2955842-2026-23317
Device Sequence Number16033617
Product Code NAY
UDI-Device Identifier00886874124048
UDI-Public(01)00886874124048(10)K10251211
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number431100-02
Device Catalogue Number431100
Device Lot NumberK10251211 0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown